# SDR CALA9701216

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947.5-995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 947.5 TO 995.  THE CORRODED SECTION WAS REMOVED, A REPAIR T-SECTION AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.
